Skip to main content

Publisher: Elsevier

Volume 33, Number 8, April 1997

Iterative Methods for Generalized Nonlinear Variational Inequalities
pp. 1-11(11)
Authors: Noor, M.A.; Al-Said, E.A.

Favourites:
ADD

Mean Estimation of Brownian Sheet
pp. 13-25(13)
Author: Arato, N.M.

Favourites:
ADD

Improved Integral Inequalities in n Independent Variables
pp. 27-38(12)
Authors: Agarwal, R.P.; Pecaric, J.; Brnetic, I.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

A Predator-Prey System with Stage-Structure for Predator
pp. 83-91(9)
Authors: Lee, C.H.T.; Wang, W.; Chen, L.

Favourites:
ADD

Global Asymptotic Stability in a Nonlinear Nonautonomous Difference Equation with Delays
pp. 93-102(10)
Authors: Snyder, C.; Shi, B.; Wang, Z.C.; Yu, J.S.

Favourites:
ADD

A Zonal Boundary Element Method for Analysing Heat Exchangers with Thin Extended Surfaces
pp. 103-107(5)
Authors: Al-Abdulmunem, M.A.; decorps, S.A.M.; Kelmanson, M.A.

Favourites:
ADD

Feature Saliency Measures
pp. 109-126(18)
Authors: Ghormley, N.R.; Steppe, J.M.; Bauer, K.W.

Favourites:
ADD

A Polynomial Construction of Perfect Codes
pp. 127-131(5)
Author: Nguyen, G.D.

Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more